MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The main coil, the introducer sheath and pusher wire were returned for the analysis.It was observed that the main coil was bent, stretched and detached at the coil arm section.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No more damages were observed.Under the microscope it was observed that the main coil was bent, stretched and detached at the coil arm section.The functional inspection could not be performed, because the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 18oct2023.It was reported that the coil was kinked in the microcatheter.A 3mm x 12cm interlock was selected for use.During the procedure, it was noted that the coil was kinked in the microcatheter.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that the main coil was detached at the coil arm section.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18088095
Report Number2124215-2023-59639
Device Sequence Number6789017
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public08714729764946
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2025
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0028802579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown